Grand-Pa Headache Powders 38
Contains paracetamol and aspirin - read package insert. Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg. Grand-Pa® headache powders are recommended for the symptomatic relief of mild to moderate pain and fever such as headaches, toothache, colds and flu. Check printed end seals are unbroken when bought. For any product safety issues please contact GSK on +2711 745 6000.
Quantity in pack:
Western Cape Branch: 138 Main road, Michaels Arcade, Somerset West, 7130 (Pick-up option available)